Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some nonclassical problems in the calculus of variations


Authors: Richard Bellman, Irving Glicksberg and Oliver Gross
Journal: Proc. Amer. Math. Soc. 7 (1956), 87-94
MSC: Primary 49.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0075467-5
MathSciNet review: 0075467
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, Bottleneck problems and dynamic programming, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953) pp. 947-951. MR 0061808 (15:888a)
  • [2] -, Bottleneck problems, functional equations and dynamic programming, Econometrica vol. 23 (1955) pp. 78-87. MR 0070935 (17:58e)
  • [3] R. Bellman, I. Glicksberg, and O. Gross, On some variational problems occurring in the theory of dynamic programming, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953) pp. 298-301. MR 0054183 (14:885d)
  • [4] -, On some variational problems occurring in the theory of dynamic programming, Rend. Circ. Mat. Palermo (2) vol. 3 (1954) pp. 363-397. MR 0070076 (16:1127f)
  • [5] -, On the ``bang-bang'' control problem, Quarterly of Applied Mathematics (to appear).
  • [6] R. Bellman and S. Lehman, On the continuous gold-mining equation, Proc. Nat. Acad. Sci. U.S.A. vol. 40 (1954) pp. 115-119. MR 0060681 (15:708c)
  • [7] Ky Fan, Minimax theorems, National Bureau of Standards Report, December 10, 1952. MR 0055678 (14:1109f)
  • [8] H. Nikaidô, On von Neumann's minimax theorem, Pacific Journal of Mathematics vol. 4 (1954) pp. 65-72. MR 0061380 (15:816g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49.0X

Retrieve articles in all journals with MSC: 49.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0075467-5
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society